# SDR COMA9860217

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Engine: Ge CF343A1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE LEFT COWL ANTI-ICE CAUTION MESSAGE CAME ON.  THE BLEED AIR CONNECTION AT THE THRUST REVERSER MOTOR CAME OFF CAUSING EXTENSIVE HEAT DAMAGE TO ENGINE AND COWLING.  REPLACED ENGINE AND COWLING.
